| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2007, no. 57-60


E. Bribiesca
      Classification and generation of 3D discrete curves
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2805-2825.

Lin Huang, Haishan Han, Jian Hou
      Multicast routing based on the ant system
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2827-2838.

Lin Huang, Haishan Han, Yulin Zhang
      QoS-constrained core selection algorithm for multicast routing
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2839-2849.

Chien-Ho Wu
      An empirical study on the transformation of Likert-scale data to numerical scores
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2851-2862.

Jianzhong Su, M. Oliveira, Peng Xie, Chaoqun Liu
      Error analysis for weighted higher order compact finite difference scheme
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2863-2881.

T. Eren
      A multicriteria scheduling with sequence-dependent setup times
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2883-2894.

A. Kaabi
      On the numerical solution of large scale Sylvester matrix equations
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2895-2905.

G. Stoica
      A false sense of wealth
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2907-2911.

G. Stoica, M. T. Bradley
      Delayed response times
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2913-2915.

L. Bougoffa, S. Al-Awfi, S. Bougouffa
      Separation approach of Lorenz model in time-varying phenomena in cavities
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2917-2926.

A. Borhanifar, R. Abazari
      Numerical solution of second-order matrix differential models using cubic matrix splines
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2927-2937.

A. Morro
      A phase-field model for the paraelectric-ferroelectric transition
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2939-2953.

Yongfu Su, Liping Chen
      Weak convergence theorems for asymptotically nonexpansive mappings
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2955-2960.

Yongfu Su, Dongxing Wang, Meijuan Shang
      Obtuse angle principle for approximation of fixed points of nonlinear mappings
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2961-2966.

Abd El Hakeem Abd El Naby, I. I. E. El Shamy
      Slip effects on peristaltic transport of power-law fluid through an inclined tube
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2967-2980.

F. Hosseinzadeh Lotfi, T. Allahviranloo, M. Alimardani Jondabeh, N. A. Kiani
      A new method for complex decision making based on TOPSIS for complex decision making problems with fuzzy data
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2981-2987.

R. Saneifard, T. Allahviranloo, F. Hosseinzadeh Lotfi, N. Mikaeilvand
      Euclidean ranking DMUs with fuzzy data in DEA
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2989-2998.

M. Sayadi, L. Tlig, F. Fnaiech
      A new texture segmentation method based on the fuzzy C-mean algorithm and statistical features
      Appl. Math. Sci., Vol. 1, 2007, no. 57-60, 2999-3007.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |